BibTeX record journals/candie/SaghirKHJ24

download as .bib file

@article{DBLP:journals/candie/SaghirKHJ24,
  author       = {Aamir Saghir and
                  Zahid Khan and
                  Xuelong Hu and
                  Arne Johannssen},
  title        = {Adaptive {EWMA} control charts for the Rayleigh distribution},
  journal      = {Comput. Ind. Eng.},
  volume       = {196},
  pages        = {110505},
  year         = {2024},
  url          = {https://doi.org/10.1016/j.cie.2024.110505},
  doi          = {10.1016/J.CIE.2024.110505},
  timestamp    = {Mon, 09 Dec 2024 22:48:11 +0100},
  biburl       = {https://dblp.org/rec/journals/candie/SaghirKHJ24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}